# SDR P5CA9600405

- Difficulty date: July 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairings
- Condition: Delaminated
- Location: Flap Tracks
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NRS 1, 2, 3, 5, AND 8 FLAP TRACK FIXED FAIRINGS HAVE SEVERAL AREAS OF EROSION AND DELAMINATION.  REPAIRED PER BOEING SRM 51-40-12.
